Posted by: Melanie Smith | 2009-09-27

Uticaria during ovulation and mentral cycle

I have suffered from uticaria since the age of 11 and was treated with Corisone and Antihistamine. I have also had the skin prick test, so I knowwhat I am allergic to. It dissapeared when I feel pregant and reappeared when I went back onto the contraceptive. I then monitored when it was at it was worse and it was when I took the red tablets. I told my Dr who told me to stop the pill and have the loop inserted. I did this and it dissapeared for 11 years, but in April this year it reappeared and I have noticed that is worse when ovulating and before I menstrate. Could this be hormonal, as I am turning 40 shortly? Would it be best to see a Dermo Doc or Gyno Doc?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible that your problem is exacerbated by hormones, but htis is probably not the primary cause. You should see a dermatologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.